# SDR SWAA2021062880999

- Difficulty date: June 8, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bungee Cord
- Condition: Deteriorated
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR BUNGEE CORD IS DETERIORATED ; / [01] REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER BOEING SRM 51-40-02-0G -0-A00729; [02] VERIFIED REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER BOEING SRM 51-40-02-0G -0-A00729; [03] C/W; [04] REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER BOEING SRM 51-40-02-0G -0-A00729; [05] VERIFIED; [06] REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER B737 AMM 52-51-01-400-801; [07] VERIFIED; [08] REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER B737 AMM 52-51-01-400-801; [09] REMOVED AND REPLACED FLIGHT DECK DOOR BUNGEE CORD AS PER B737 AMM 52-51-01-400-801; [10] VERIFIED PART INSTALLED; [11] VERIFIED 9;10;COMPLETE
